# SDR UALA2009082502651

- Difficulty date: August 25, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 41,760 hours, 16,307 cycles
- Engine: Iae V2522A5
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Strobe Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ELECTRICAL PROBLEM, RTFL.  REPLACED STROBE SWITCH, TESTS OKAY.
